# SDR DALA2024121011601

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 73,423 hours, 23,822 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNUCKLE KNOCKER ON 4R DOOR WILL NOT GO TO ARMED POSITION WHEN DOOR CLOSED.   FOUND DOOR LINER NOT ALIGNED IN GROOVE OF SLIDE BUSTLE. READJUSTED TOP DOOR LINER. OPS NORMAL
